# SDR QXEA9801369

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- System (JASC): 2330 · Entertainment System
- Part: Contactor
- Part number: AJA4N176
- Condition: Malfunction
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

PSC- AFTER ENG START AND EXTERNAL POWER WAS REMOVED, THE RT SIDE OF THE COCKPIT WENT DEAD.  THE DC BUS LIGHT, NR 2 GEN LIGHT, AND BATTERY TEMP WARNING LIGHT ALL ILLUMINATED.  NOTICED DARK SMOKE COMING FROM THE RT NACELLE IN LARGE AMOUNTS AND INCREASING IN INTENSITY.  DISCHARGED NR 2 ENG AFT FIRE BOTTLE AND NOTIFIED CFR.  SHUT DOWN ENG'S AND DEPLAINED PASSENGERS W/O INCIDENT.  MX INSPECTED AND FOUND NO EVIDENCE OF FIRE.  REPLACED 2431 -K2 CONTACTOR, NR 2 STARTER GENERATOR, NR 2 GENERATOR CONTROL UNIT, MAIN A/C BATTERY, NR 2 ENG AFT FIRE BOTTLE, AND NR 2 ENG AFT FIRE BOTTLE BLOW OUT DISK.  ALL OPS CHECKS GOOD.  A/C RETURNED TO SERVICE.
